# SDR AWXA200600064

- Difficulty date: December 21, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C3267712
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED CORROSION ON CHANNEL UNDER WEB FROM BS 986 TO BS 1006, FROM BL 35R TO BL 41R AT WL 208.  MAINTENANCE REMOVED AND INSTALLED NEW CHANNEL FROM BS 986 TO BS 1006, FROM BL 35R TO BL 41R AT WL 208 IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3, 4 AND 12.
